# SDR CHQA20130620248

- Difficulty date: June 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 25,910 hours, 21,494 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,682 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REPAIR DOUBLER ON THE LT OMEGA BEAM AT FRAME 20 AT THE CROSSMEMBER. THE DOUBLER WAS REPLACED IAW SRM 53-00-10 AND SRM 51-40-02.
